Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Get restless body syndrome after taking Motrin. Side effect?

User rating for this question
Answered by
Practicing since : 1999
Answered : 1587 Questions

When I take Motrin I get restless body syndrome,is this a side effect of motrin?
Posted Tue, 30 Jul 2013 in Medicines and Side Effects
Answered by Dr. Timothy Raichle 1 hour later
Hello, I would be happy to help you with your question.

While it is not a common side effect of ibuprofen, 1-3% of patients taking it report "nervousness". I can imagine that this might manifest as the "restless body syndrome" that you are describing. This is especially the case if you strongly associate taking the medication with these symptoms.

I would talk with your doctor about different types of NSAIDs. Perhaps you would do better on Naproxen, but there are others as well.

I hope that this helps and good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor